# SDR C2XA04SD002

- Difficulty date: July 1, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 72875561180D
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDF - DURING 3A CHECK INSPECTION FOUND CABIN FLOOR FWD EMERGENCY PHOTOLUMINESCENT PATH LIGHTING STRIP COVER CRACKED.
